Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 614276, 8 pages
http://dx.doi.org/10.1155/2010/614276
Research Article

The Penalty Method for a New System of Generalized Variational Inequalities

Department of Mathematics, NanChang University, Nanchang 330031, China

Received 20 July 2009; Accepted 3 March 2010

Academic Editor: Raül E. Curto

Copyright © 2010 Yu-Chao Tang and Li-Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Chao Tang and Li-Wei Liu, “The Penalty Method for a New System of Generalized Variational Inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 614276, 8 pages, 2010. https://doi.org/10.1155/2010/614276.